Topological Methods in Nonlinear Analysis

Nondecreasing solutions of fractional quadratic integral equations involving Erdélyi-Kober singular kernels

Jie Xin, Chun Zhu, JinRong Wang, and Fulai Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we firstly present the existence of nondecreasing solutions of a fractional quadratic integral equations involving Erdélyi-Kober singular kernels for three provided parameters $\alpha \in (1/2\},1)$, $\beta\in (0,1]$ and $\gamma\in [\beta(1-\alpha)-1,\infty)$. Moreover, we prove this restriction on $\alpha$ and $\beta$ can not be improved. Secondly, we obtain the uniqueness and nonuniqueness of the monotonic solutions by utilizing a weakly singular integral inequality and putting $\gamma\in [1/2-\alpha,\infty)$. Finally, two numerical examples are given to illustrate the obtained results.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 44, Number 1 (2014), 73-88.

Dates
First available in Project Euclid: 11 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1460381470

Mathematical Reviews number (MathSciNet)
MR3289008

Zentralblatt MATH identifier
1362.45005

Citation

Xin, Jie; Zhu, Chun; Wang, JinRong; Chen, Fulai. Nondecreasing solutions of fractional quadratic integral equations involving Erdélyi-Kober singular kernels. Topol. Methods Nonlinear Anal. 44 (2014), no. 1, 73--88. https://projecteuclid.org/euclid.tmna/1460381470


Export citation

References

  • B. Ahmad and J.J. Nieto, Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray–Schauder degree theory, Topol. Methods Nonlinear Anal. 35 (2010), 295–304.
  • J. Appell and P.P. Zabreĭko Nonlinear Superposition Operators, Cambridge Tracts in Math. vol. 95, Cambridge Univ. Press, 1990.
  • J. Banaś and K. Goebel, Measure of Noncompactness in Banach Spaces, Marcel Dekker Inc., New York, 1980.
  • J. Banaś and B. Rzepka, Monotonic soluitons of a quadratic integral equaiton of fractional order, J. Math. Appl., 332 (2007), 1371–1379.
  • J. Banás and D. O'Regan, On existence and local attractivity of solutions of a quadratic Volterra integral equation of fractional order, J. Math. Anal. Appl. 345 (2008), 573–582.
  • M.A. Darwish, On quadratic integral equation of fractional orders, J. Math. Anal. Appl. 311 (2005), 112–119.
  • K. Diethelm, The Analysis of Fractional Differential Equations, Lecture Notes in Mathematics, 2010.
  • K. Diethelm and A.D. Freed, On the solution of nonlinear fractional order differential equations used in the modeling of viscoelasticity, Scientific Computing in Chemical Engineering II – Computational Fluid Dynamics, Reaction Engineering and Molecular Properties (F. Keil, W. Mackens, H. Voss and J. Werther, eds.), Springer–Verlag, Heidelberg, 1999, 217–224.
  • L. Gaul, P. Klein and S. Kempfle, Damping description involving fractional operators, Mech. Syst. Signal Process. 5 (1991), 81–88.
  • W.G. Glockle and T.F. Nonnenmacher, A fractional calculus approach of self-similar protein dynamics, Biophys. J. 68 (1995), 46–53.
  • B. Guo, Y. Han and J. Xin, Existence of the global smooth solution to the period boundary value problem of fractional nonlinear Schrödinger equation, Appl. Math. Comput. 204 (2008), 468–477.
  • E. Hernández, D. O'Regan and K. Balachandran, On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear Anal. 73 (2010), 3462–3471.
  • R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
  • S. Hu, M. Khavanin and W. Zhuang, Integral equations arising in the kinetic theory of gases, Appl. Anal. 34 (1989), 261–266.
  • J. Hu, J. Xin and H. Lu, The global solution for a class of systems of fractional nonlinear Schrödinger equations with periodic boundary condition, Comp. Math. Appl. 62 (2011), 1510–1521.
  • R.W. Ibrahim and S. Momani, On the existence and uniqueness of solutions of a class of fractional differential equations, J. Math. Anal. Appl. 334 (2007), 1–10.
  • F. Jiao and Y. Zhou, Existence results for fractional boundary value problem via critical point theory, Int. J. Bifurcation Chaos 22 (2012) 1–17.
  • C.T. Kelly, Approximation of solutions of some quadratic integral equations in transport theory, J. Integral Equations 4 (1982), 221–237.
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.
  • V. Kiryakova, Generalized Fractional Calculus and Applications, Pitman Res. Notes Math. Ser. vol. 301, Longman, New York, 1994.
  • S. Kumar and N. Sukavanam, Approximate controllability of fractional order semilinear systems with bounded delay, J. Differential Equations 252 (2012), 6163–6174.
  • V. Lakshmikantham, S. Leela and J.V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009.
  • K. Li, J. Peng and J. Jia, Cauchy problems for fractional differential equations with Riemann–Liouville fractional derivatives, J. Funct. Anal. 263 (2012), 476–510.
  • F. Mainardi, Fractional Calculus, Some Basic Problems in Continuum and Statistical Mechanics, Fractals and Fractional Calculus in Continuum Mechanics (A. Carpinteri and F. Mainardi, eds.), Springer–Verlag, Wien, 1997, 291–348.
  • Q.H. Ma and E.H. Yang, Estimates on solutions of some weakly singular Volterra integral inequalities, Acta Math. Appl. Ser. A 25 (2002), 505–515.
  • Q.H. Ma and J. Pečarić, Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations, J. Math. Anal. Appl. 341 (2008), 894–905.
  • F. Metzler, W. Schick, H.G. Kilian and T.F. Nonnenmache, Relaxation in filled polymers: a fractional calculus approach, J. Chem. Phys. 103 (1995), 7180–7186.
  • K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  • A.P. Prudnikov, Y.A. Brychkov and O.I. Marichev, Integral and Series, Elementary Functions vol. 1, Nauka, Moscow, 1981.
  • V.E. Tarasov, Contmuous medium model for fractal media, Physics Lett. A 336 (2005), 167–174.
  • ––––, Fractional hydrodynamic equations for fractal media, Ann. Physics 318 (2005), 286–3071.
  • ––––, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, HEP, 2010.
  • J.A. Toledano, T.D. Benavides and J.L. Acedo, Measures of Noncompactness in Metric Fixed Point Theory, Birkhäuser, Basel, 1997.
  • J. Wang, X. Dong and Y. Zhou, Analysis of nonlinear integral equations with Erdélyi–Kober fractional operator, Commun. Nonlinear Sci. Numer. Simulat. 17 (2012), 3129–3139.
  • J. Wang, Z. Fan and Y. Zhou, Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces, J. Optim. Theory Appl. 154 (2012), 292–302
  • J. Wang, L. Lv and Y. Zhou, New concepts and results in stability of fractional differential equations, Commun. Nonlinear Sci. Numer. Simulat. 17 (2012), 2530–2538.
  • J. Wang and Y. Zhou, A class of fractional evolution equations and optimal controls, Nonlinear Anal. 12 (2011), 262–272.
  • ––––, Existence and controllability results for fractional semilinear differential inclusions, Nonlinear Anal. Real World Appl. 12 (2011), 3642–3653.
  • ––––, Analysis of nonlinear fractional control systems in Banach spaces, Nonlinear Anal. 74 (2011), 5929–5942.
  • J. Wang, Y. Zhou and W. Wei, Optimal feedback control for semilinear fractional evolution equations in Banach spaces, Syst. Control Lett. 61 (2012), 472–476.
  • ––––, Fractional Schrödinger equations with potential and optimal controls, Nonlinear Anal. 13 (2012), 2755–2766.
  • R.N. Wang, D.H. Chen and T.J. Xiao, Abstract fractional Cauchy problems with almost sectorial operators, J. Differential Equations 252 (2012), 202–235.
  • Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal. 11 (2010), 4465–4475.
  • Y. Zhou, F. Jiao and J. Li, Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear Anal. 71 (2009), 3249–3256.
  • ––––, Existence and uniqueness for $p$-type fractional neutral differential equations, Nonlinear Anal. 71 (2009), 2724–2733.